# SDR C2XA05CL045

- Difficulty date: June 10, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 9,090 hours, 7,021 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 509
- Condition: Faulty
- Location: Nlg
- Part time: 9,090 hours, 7,021 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2682 THE CREW REPORTED A VERY STRONG AND LOUD THUMPING FELT FROM THE NOSE WHEEL AREA WHEN THE GEAR WAS DOWN AND LOCKED.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR SOLENOID VALVE AND THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
